# SDR SWIA200413278

- Difficulty date: May 8, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 26,261 hours, 22,855 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 535
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 6,690 hours, 5,278 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 INOP.  WOULD NOT RE-ENGAGE.  REMOVED AND REPLACED MOTOR CONTROL UNIT AND HORIZONTAL STAB ACTUATOR  IAW AMM 27-40-00, 27-42-05.  OPS CHECK OK. MCU P/N: 7062-3 S/N OFF: 942
